Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

 

Volume 18  Number 1 (2022)

 

 

Contents

 

Quasi-variational Inequality for a Class of Stationary Nonlinear Systems
pp. 1-18
Junichi Aramaki
 

Analytical Solutions to the Heat Transport Equation in a Non-Fractured Porous Material Under Moisture Gradient
pp. 19-45
Elias Mwakilama, Duncan Gathungu and Vusi Magagula

Quantum Algoritham for Getting Maximum Probability by One-Flip with Two-Axis-Rotation on QCEngine
pp. 47-62
Toru Fujimura

Generators of the Augmentation Ideal in a Group Ring R[G]
pp. 63-70
Dr. Hiteshwar Singh, Dhananjay Kumar Mishra and Ram Naresh Das

On the Recursiveness of Pascal Sequences
pp. 71-80
Yaping Liu

A Fractional Order Model of Leptospirosis Transmission Dynamics with Environmental Compartment
pp. 81-110
Hiver Damien Ngoma, Phineas Roy Kiogora and Isaac Chepkwony

Maximum Profitability of Inventory Replenishment with Quantity-Based Dispatchable Model in a Supply Chain
pp. 111-129
Pascaline Liaken NDUKUM, Leo Tanyam ENCHO and Mathurin SOH

 

Unsteady MHD Flow of Non-Newtonian Fluid Between Two Parallel Plates With Inclined Variable Magnetic Field
pp. 131-154
Gabriel Ayuel Garang, Prof. Jeconia Okelo, and Dr. Kang’ethe Giterere

A Numerical Study of Modified Burgers’ Equation in Charged Dusty Plasmas
pp. 155-169
Harekrishna Deka and Jnanjyoti Sarma

Modeling and Stability Analysis of an Eco-Epidemiological Model of IYSV Disease Dynamics in Onion Plants with Nonlinear Saturated Incidence Rate and Logistic Growth
pp. 171-204
Patiene Chouop Kawe, Okelo Jeconiah Abonyo, David Mumo Malonza and Elijah Miinda Ateka

Evaluating Unsignalized Circular Roundabout Capacity Using Macroscopic Traffic Flow Model
pp. 205-219
D´eo KABANGA, David Mwangi Theuri and Duncan Kioi

 

Quantum Algorithm for Getting About 100% Probability by One-Time-Operation with Y-Axis-Rotation (- 90 degrees) on QCEngine
pp. 221-232
Toru Fujimura

Blow-up Analysis for a Kirchhoff-type Problem with Logarithmic Nonlinearity
pp. 233-243
Hao Zhanga and Zejian Cui

An Extension of a Variational Inequality in the Simader-Sohr Theorem to a Variable Exponent Sobolev Space and Applications: TheNeumann case
pp. 245-271
Junichi Aramaki

On Star Coloring of Kronecker Product of Graphs
pp. 273-282
P. Hemalatha and S.N. Subhathra

Pair Mean Cordiality of Some Snake Graphs
pp. 283-295
R. Ponraj and S. Prabhu

Fixed Point Type Theorems for Pentagonal Cone Metric space
pp. 297-305
Neetu Sharma

 

Autoregressive Prewhitening on the Nonparametric Regression Model of Water Discharge in the Jangkok Watershed, Lombok Island
pp. 307-318
Mustika Hadijati, Irwansyah and Nurul Fitriyani

 

Mathematical Modelling of Stagnation State Nanofluid Flow Through Darcy–Forchheimer with Thermal Radiation and Constructive Chemical Reaction
pp. 319-340
Dr. M Sreedhar Babu, T.Sowjanya, Dr. B.Srinivasa Reddy, Dr. Velpula Venkata Ramana, Dr. G Venkataramanaiah, Dr. K Janardhan

Softmin Method Versus Iasm Method on Some Challenging Transportation Problems
pp. 341-351
Dr. R. Murugesan

On The Total Dominator Coloring of Some Networks and Class of Graphs
pp. 355-365
Keerthi G. Mirajkar and Anuradha V. Deshpande

Quantum Algorithm for Getting 100% Porbability by One Time Modulated-Grover-Iteration with Y-Axis-Rotation (-90 degrees) on QCEngine
pp. 367-375
Toru Fujimura

I-SOFT – The Best Method for Finding the Best IBFS to Transportation Problems
pp. 377-391
Dr. R. Murugesan

 

Mathematical Modeling of Rubella Disease Dynamics with Vertical Transmission
pp. 392-400
KshamaJain and Dr. Anuradha Bhattacharjee



 

 

 

[UP]